# SDR CA000928032

- Difficulty date: September 8, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Part number: 302114F202
- Condition: Chafed
- Location: Oil Cooler
- Part time: 4,245 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED ENGINE CHANGE, DURING CHANGE  REMOVED & PARTS/WIRING WERE TRANSFERRED TO NEW ENGINE. DURING ECU CHANGE THE WIRING TO FUEL OIL COOLER UNIT WAS DISCOVERED CHAGED. WIRE WAS EPAIRED IAW AMM CH20 .
